共 50 条
- [43] MATRIX-VALUED INEQUALITIES [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 1984, 59 (JUN) : 185 - 186
- [45] Szego pairs of orthogonal rational matrix-valued functions on the unit circle [J]. OPERATOR THEORY AND INDEFINITE INNER PRODUCT SPACES, 2006, 163 : 163 - +
- [46] PARA-ORTHOGONAL RATIONAL MATRIX-VALUED FUNCTIONS ON THE UNIT CIRCLE [J]. OPERATORS AND MATRICES, 2012, 6 (04): : 631 - 679
- [47] An Investigation into the Properties of Orthogonal Nonseparable Fourdimensional Wavelet Packets [J]. 2010 2ND INTERNATIONAL CONFERENCE ON COMPUTER AND AUTOMATION ENGINEERING (ICCAE 2010), VOL 2, 2010, : 353 - 358
- [48] Specific Properties of a King of Trivariable Wavelet Packets with Respect to an Integer-valued Dilation Matrix [J]. ADVANCED MEASUREMENT AND TEST, PARTS 1 AND 2, 2010, 439-440 : 1141 - +
- [50] Study of a sort of Orthogonal Multiple Vector-valued Trivariate Wavelet Packets [J]. 2009 INTERNATIONAL CONFERENCE ON ENVIRONMENTAL SCIENCE AND INFORMATION APPLICATION TECHNOLOGY, VOL III, PROCEEDINGS,, 2009, : 493 - +